MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS LAKELAND ULTRASONIC SCALPEL WITH ADAPTIVE TISSUE TECHNOLOGY; SCALPEL, ULTRASONIC, REPROCESSED

STRYKER SUSTAINABILITY SOLUTIONS LAKELAND ULTRASONIC SCALPEL WITH ADAPTIVE TISSUE TECHNOLOGY; SCALPEL, ULTRASONIC, REPROCESSED
Model Number N/A
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
Report to the reporter states, "malfunction of device".

Brand Name
ULTRASONIC SCALPEL WITH ADAPTIVE TISSUE TECHNOLOGY
Common Device Name
SCALPEL, ULTRASONIC, REPROCESSED
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS LAKELAND
5307 great oak drive
lakeland FL 33815
MDR Report Key16973870
Report Number16973870
Device Sequence Number15113119
Product Code NLQ
UDI-Device Identifier07613327348248
UDI-Public07613327348248
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/08/2023
Report Date (Section F) 05/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberN/A
Device Catalogue NumberHAR9F
Device Lot Number14487464
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/22/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/22/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight77 KG
Patient RaceWhite
Date Report Sent to FDA05/08/2023